# SDR XNA00022

- Difficulty date: December 19, 2000
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 29,789 hours, 15,226 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULDN''T RETRACT ON SYSTEM 1, SYSTEM 2.  NO JOY.
